MathSciNet Relay Station
MathSciNet bibliographic data
MR2823068 (2012d:16014) 16D90 (18E30 18E35)
Bazzoni, Silvana; Mantese, Francesca; Tonolo, Alberto Derived equivalence induced by infinitely generated $n$-tilting modules. Proc. Amer. Math. Soc. 139 (2011), no. 12, 4225–4234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement